RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1824–1831 (Mi de2893)  

Partial Differential Equations

The absolute and uniform convergence of Fourier series in the eigenfunctions of the operator of elasticity theory in an entire closed domain, and a substantiation of Fourier's method

M. Ismatov

Tajik State University

Full text: PDF file (759 kB)

Bibliographic databases:
UDC: 517.946
Received: 10.02.1976

Citation: M. Ismatov, “The absolute and uniform convergence of Fourier series in the eigenfunctions of the operator of elasticity theory in an entire closed domain, and a substantiation of Fourier's method”, Differ. Uravn., 12:10 (1976), 1824–1831

Citation in format AMSBIB
\Bibitem{Ism76}
\by M.~Ismatov
\paper The absolute and uniform convergence of Fourier series in the eigenfunctions of the operator of elasticity theory in an entire closed domain, and a substantiation of Fourier's method
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1824--1831
\mathnet{http://mi.mathnet.ru/de2893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447768}
\zmath{https://zbmath.org/?q=an:0355.42008}


Linking options:
  • http://mi.mathnet.ru/eng/de2893
  • http://mi.mathnet.ru/eng/de/v12/i10/p1824

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019